Nurs 6630

Reports continue to appear describing serotonin syndrome following combined use of tramadol (Ultram) with selective serotonin reuptake inhibitors (SSRIs) or selective serotonin/norepinephrine reuptake inhibitors (SNRIs). Because serotonin syndrome can be serious and is often difficult to detect, it is important for health professionals to be alert for this reaction. A recent study from Australia found that many patients are exposed to drug interactions that can result in serotonin syndrome.

What Is Serotonin Syndrome?
Serotonin syndrome is due to excessive serotonin effects in the central nervous system and usually results from concurrent administration of 2 or more serotonergic drugs. Serotonin syndrome also can occur with excessive doses of a single serotonergic drug.

What Are the Symptoms of Serotonin Syndrome?
Some of the symptoms, such as confusion, agitation, and fever, are relatively nonspecific and can be caused by many disorders other than serotonin syndrome. Other s


 

PLACE THIS ORDER OR A SIMILAR ORDER WITH best homeworkhelp TODAY AND GET AN AMAZING DISCOUNT

get-your-custom-paper


The post Nurs 6630 appeared first on best homeworkhelp.

 
"Looking for a Similar Assignment? Get Expert Help at an Amazing Discount!"